Journal of Applied Mathematics and Stochastic Analysis
The authors study the input, output and queueing processes in a general controlled single-server bulk queueing system. It is supposed that inter-arrival time, service time, batch size of arriving units and the capacity of the server depend on the queue length. The authors establish an ergodicity criterion for both the queueing process with continuous time parameter and the embedded process, study their transient and steady state behavior and prove ergodic theorems for some functionals of the input, output and queueing processes. The following results are obtained: Invariant probability measure of the embedded process, stationary distribution of the process with continuous time parameter, expected value of a busy period, rates of input and output processes and the relative speed of convergence of the expected queue length. Various examples (including an optimization problem) illustrate methods developed in the paper.
Lev Abolnikov, Jewgeni H. Dshalalow, and Alexander M. Dukhovny. (1990) On some queue length controlled stochastic processes. Journal of Applied Mathematics and Stochastic Analysis, vol. 3, no. 4, pp. 227-244, 1990.